Publication
Title
Ramification sequences and Bezoutian forms
Author
Abstract
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 2017
ISSN
0021-8693
Volume/pages
476(2017), p. 26-47
ISI
000396184000002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.05.2017
Last edited 19.10.2018
To cite this reference